# SDR AALA202011019016

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 31,150 hours, 12,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 160328H9828
- Condition: Arced
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CRACK IN RT NR 1 WINDOW WITH INDICATIONS OF ARCING.  REPLACED WINDOW WITH NEW, IAW WORKCARD 08L21056004.
